| Catalog Number |
151650516 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Not Applicable (3189)
| Date of Event |
05/23/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Der states second i&d due to infection.Original dos was (b)(6) 2018, with the first i&d on (b)(6) 2018.The wound looked clean and dry for 10 days after the first i&d but than began draining again thus requiring the second i&d with poly exchange.The joint cultured positive for staph-epi.Doi: (b)(6) 2018; dor: (b)(6) 2018; right knee.
Additional Manufacturer Narrative
Product complaint #:(b)(4).Investigation summary :no device associated with this report was received for examination.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.